MAUDE Adverse Event Report: WILLIAM COOK EUROPE FROVA INTUBATING INTRODUCER; BTR TUBE, TRACHEAL (W/WO CONNECTOR)

WILLIAM COOK EUROPE FROVA INTUBATING INTRODUCER; BTR TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number G48303
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).G4) similar to device marketed under 510(k)/pma: k161813.Investigation is still in progress.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: coating comes off when inserting feed into the tube or cannula 1 piece kept, but also the case with others.

Brand Name
FROVA INTUBATING INTRODUCER
Common Device Name
BTR TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
henriette christiansen
sandet 6
bjaeverskov 4632
DK   4632
56868382
MDR Report Key25146410
Report Number3002808486-2026-00082
Device Sequence Number15801793
Product Code BTR
UDI-Device Identifier00827002483033
UDI-Public(01)00827002483033(17)281208(10)E4789566
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48303
Device Catalogue NumberC-CAE-14.0-70-FIC
Device Lot NumberE4789566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown